# SDR USAABB08171

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1556  EN ROUTE SXM TO CLT.  AFTER TAKEOFF FROM SXM, EICAS MESSAGE "GEAR DOORS" AND THE GEAR LIGHTS CAME ON.  THE CREW RECYCLED THE GEAR AND ALL GEAR LIGHTS AND MESSAGES WENT OUT.  THE FLIGHT CONTINUED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED TROUBLESHOOTING AND MULTIPLE GEAR SWINGS.  NO FAULTS WERE FOUND.  OK FOR SERVICE.
